# SDR UALA2010111904273

- Difficulty date: November 18, 2010
- Submitted: November 19, 2010
- Operation: Air carrier
- Aircraft: N580UA
- Make and model: Boeing 757222
- Aircraft serial: 26698
- Aircraft time: 58,786 hours, 20,644 cycles
- Engine: Pwa PW2037
- System (JASC): 3510 · Crew Oxygen System
- Part: Stowage Box
- Part number: MXP147
- Condition: No Test
- Location: Oxygen System
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER O2 MASK RESET-TEST SLIDER WILL NOT TEST.  REPLACED FIRST OFFICER.  CREW MASK STOWAGE BOX PER MM.
